# SDR SWAA2022032233907

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83313
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED / RECIEVER NEW FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE; P/N 143A8331-3; TO BE INSTALLED ON CUSTOMER ORDER/CARD 753-140-00-01Y WO: 578708 A TAG CC3281
